Bulletin of the American Mathematical Society

A note on the replicas of nilpotent matrices

Hsio-Fu Tuan

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 51, Number 4 (1945), 305-312.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183506883

Mathematical Reviews number (MathSciNet)
MR0012278

Zentralblatt MATH identifier
0060.03603

Citation

Tuan, Hsio-Fu. A note on the replicas of nilpotent matrices. Bull. Amer. Math. Soc. 51 (1945), no. 4, 305--312. https://projecteuclid.org/euclid.bams/1183506883


Export citation

See also

  • This work is cited by: I. S. Cohen. Note on a note of H. F. Tuan. Bull. Amer. Math. Soc., Volume 52, Number 2 (1946), 175--177.